RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zavialov, Oleg Ivanovich
(1937–2004)

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 41

Number of views:
This page:1525
Abstract pages:9805
Full texts:3710
References:1210

http://www.mathnet.ru/eng/person19276
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:zavyalov.o-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/213046
http://elibrary.ru/author_items.asp?authorid=4482

Publications in Math-Net.Ru
2004
1. O. I. Zavialov, “The Newton–Wigner Problem in the Relativistic Quantum Mechanics of Free Particles”, TMF, 141:3 (2004),  348–357  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 141:3 (2004), 1631–1639  isi
2. O. I. Zavialov, “Light-Cone Operator-Product Expansions Revisited: I”, TMF, 138:3 (2004),  437–452  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 138:3 (2004), 370–382  isi
2001
3. O. I. Zavialov, “On the Mechanism for Nonlinear Representations of the Lorentz Group Arising in Quantum Field Theory”, TMF, 128:3 (2001),  403–408  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 128:3 (2001), 1176–1180  isi
4. O. I. Zavialov, “Nonlinear Representations of the Lorentz Group in Quantum Field Theory”, TMF, 127:1 (2001),  75–89  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 127:1 (2001), 471–482  isi
2000
5. O. I. Zavialov, “Relativistic Wigner Function and Nonlinear Representations of the Lorentz Group”, Tr. Mat. Inst. Steklova, 228 (2000),  136–144  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 228 (2000), 126–134
1999
6. O. I. Zavialov, A. M. Malokostov, “Quantum field theory with non-Fock asymptotic fields: the existence of the $S$-matrix”, TMF, 121:1 (1999),  25–39  mathnet  zmath; Theoret. and Math. Phys., 121:1 (1999), 1281–1293  isi
7. O. I. Zavialov, A. M. Malokostov, “V. A. Fock and N. N. Bogoliubov and their role in establishing modern quantum field theory”, TMF, 120:3 (1999),  380–393  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 120:3 (1999), 1133–1144  isi
8. O. I. Zavialov, A. M. Malokostov, “Wigner function for free relativistic particles”, TMF, 119:1 (1999),  67–72  mathnet  zmath; Theoret. and Math. Phys., 119:1 (1999), 448–453  isi
1996
9. O. I. Zavialov, M. Kanenaga, A. I. Kirillov, V. Yu. Mamakin, M. Namiki, I. Ohba, E. V. Polyachenko, “On quantization of systems with actions unbounded from below”, TMF, 109:2 (1996),  175–186  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 109:2 (1996), 1379–1387  isi
10. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. IV. Compensations of diagrams in Ward identities”, TMF, 108:2 (1996),  249–275  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 108:2 (1996), 1046–1068  isi
11. O. I. Zavialov, G. A. Kravtsova, A. M. Malokostov, “Homogeneous renormalization of QED in one-loop approxination”, TMF, 107:1 (1996),  64–74  mathnet  zmath; Theoret. and Math. Phys., 107:1 (1996), 469–477  isi
1994
12. O. I. Zavialov, “Bogolyubov's $R$-operation and the Bogolyubov–Parasyuk theorem”, Uspekhi Mat. Nauk, 49:5(299) (1994),  61–70  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:5 (1994), 67–76  isi
13. O. I. Zavialov, “Homogeneous Differential Renormalization. Momentum Representation”, TMF, 98:3 (1994),  536–543  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 98:3 (1994), 377–382  isi
1993
14. O. I. Zavialov, V. A. Smirnov, “On differential renormalizaton”, TMF, 96:2 (1993),  288–301  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 96:2 (1993), 974–981  isi
1990
15. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. III. Symmetry of the Lagrangian and a “natural” system of ghosts in Yang–Mills theory”, TMF, 84:3 (1990),  398–410  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 84:3 (1990), 952–960  isi
16. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. II. Gauge theories”, TMF, 84:2 (1990),  195–204  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 84:2 (1990), 809–815  isi
17. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. I. Prescriptions and single-loop approximation”, TMF, 84:1 (1990),  46–63  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 84:1 (1990), 706–718  isi
1987
18. O. I. Zavialov, M. K. Polivanov, “Development of the perturbation theory of renormalizations”, Trudy Mat. Inst. Steklov., 176 (1987),  56–65  mathnet  mathscinet
1986
19. O. I. Zavialov, “Invariant regularizations in gauge theories. I. Abelian theories”, TMF, 67:3 (1986),  378–395  mathnet  mathscinet; Theoret. and Math. Phys., 67:3 (1986), 565–576  isi
1984
20. O. I. Zavialov, “Method of approximate calculation of Feynman diagrams. III”, TMF, 60:3 (1984),  387–394  mathnet  mathscinet; Theoret. and Math. Phys., 60:3 (1984), 891–896  isi
21. O. I. Zavialov, “A method of approximate calculation of Feynman diagrams. II”, TMF, 60:2 (1984),  245–253  mathnet  mathscinet; Theoret. and Math. Phys., 60:2 (1984), 797–802  isi
1983
22. S. A. Anikin, M. Bordag, O. I. Zavialov, “Infrared divergences of Green's functions and renormalization in massless theories. III”, TMF, 56:2 (1983),  163–170  mathnet  mathscinet; Theoret. and Math. Phys., 56:2 (1983), 741–745  isi
23. O. I. Zavialov, “A method of approximate calculation of Feynman diagrams. I”, TMF, 54:1 (1983),  38–51  mathnet  mathscinet; Theoret. and Math. Phys., 54:1 (1983), 23–31  isi
1981
24. S. A. Anikin, O. I. Zavialov, N. I. Karchev, “Infrared divergences of Green's functions and renormalization in massless theories. II”, TMF, 46:1 (1981),  3–26  mathnet  mathscinet; Theoret. and Math. Phys., 46:1 (1981), 1–17  isi
1980
25. S. A. Anikin, O. I. Zavialov, N. I. Karchev, “Infrared divergences of Green's functions and renormalization in massless theories. I”, TMF, 44:3 (1980),  291–306  mathnet  mathscinet; Theoret. and Math. Phys., 44:3 (1980), 751–760  isi
1979
26. S. A. Anikin, O. I. Zavialov, N. I. Karchev, “Nonlocal light-cone expansion of the product of currents and its renormalization group analysis”, TMF, 38:3 (1979),  291–305  mathnet  mathscinet; Theoret. and Math. Phys., 38:3 (1979), 193–202
1978
27. O. I. Zavialov, I. V. Tyutin, “Equations of motion in asymptotically free theories”, TMF, 34:2 (1978),  147–152  mathnet; Theoret. and Math. Phys., 34:2 (1978), 91–94
1976
28. O. I. Zavialov, “Equations for Green's functions in quantum field theory”, TMF, 28:1 (1976),  27–37  mathnet; Theoret. and Math. Phys., 28:1 (1976), 607–614
29. S. A. Anikin, O. I. Zavialov, “Counterterm technique and Wilson expansions”, TMF, 27:3 (1976),  425–430  mathnet  mathscinet; Theoret. and Math. Phys., 27:3 (1976), 585–589
30. S. A. Anikin, O. I. Zavialov, “Counterterms in the formalism of normal products”, TMF, 26:2 (1976),  162–171  mathnet  mathscinet; Theoret. and Math. Phys., 26:2 (1976), 105–111
1975
31. O. I. Zavialov, “Renormalization and indefinite metric”, Trudy Mat. Inst. Steklov., 135 (1975),  120–126  mathnet  mathscinet
32. O. I. Zavialov, “Parametric representations of Feynman graphs”, TMF, 23:3 (1975),  291–299  mathnet; Theoret. and Math. Phys., 23:3 (1975), 519–524
1974
33. O. I. Zavialov, “Comments on the structure of the $R$-operation”, TMF, 21:3 (1974),  322–328  mathnet  mathscinet; Theoret. and Math. Phys., 21:3 (1974), 1173–1178
34. O. I. Zavialov, P. B. Medvedev, “The $R$-operation in the $\lambda\varphi^4$-theory as a consequence of an indefinite metric in the extended space of states (lowest orders)”, TMF, 18:1 (1974),  27–38  mathnet  mathscinet; Theoret. and Math. Phys., 18:1 (1974), 19–27
1973
35. S. A. Anikin, O. I. Zavialov, M. K. Polivanov, “Simple proof of the Bogolyubov–Parasyuk theorem”, TMF, 17:2 (1973),  189–198  mathnet; Theoret. and Math. Phys., 17:2 (1973), 1082–1088
36. O. I. Zavialov, “Wick polynomials in a space with indefinite metric”, TMF, 16:2 (1973),  145–156  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 16:2 (1973), 735–742
1969
37. O. I. Zavialov, V. N. Sushko, “Canonical variables in the physics of in finite systems”, TMF, 1:2 (1969),  153–181  mathnet  mathscinet; Theoret. and Math. Phys., 1:2 (1969), 119–138
1968
38. O. I. Zavialov, V. N. Sushko, “A class of representations of canonical commutation relations in quantum field theory”, Dokl. Akad. Nauk SSSR, 183:1 (1968),  56–59  mathnet  mathscinet  zmath
1963
39. O. I. Zavialov, “Majoration technique in quantum mechanics”, Dokl. Akad. Nauk SSSR, 151:3 (1963),  539–542  mathnet  mathscinet  zmath
1961
40. O. I. Zavialov, V. P. Pavlov, “The matrix element of the reaction $\pi+\mathrm{N}\to\pi+\pi+\mathrm{N}$ at low energies”, Dokl. Akad. Nauk SSSR, 139:1 (1961),  79–82  mathnet  zmath
1960
41. O. I. Zavialov, ““Non-physical” thresholds in the perturbation theory”, Dokl. Akad. Nauk SSSR, 133:1 (1960),  64–67  mathnet

1993
42. A. A. Logunov, A. A. Slavnov, O. I. Zavialov, O. A. Khrustalev, V. P. Mikhailov, I. V. Volovich, A. K. Gushchin, Yu. N. Drozhzhinov, V. V. Zharinov, B. I. Zavialov, A. G. Sergeev, V. P. Pavlov, I. Ya. Aref'eva, Yu. A. Tserkovnikov, “The 70th birthday of V. S. Vladimirov”, TMF, 94:1 (1993),  3–5  mathnet  mathscinet; Theoret. and Math. Phys., 94:1 (1993), 1–2  isi
1992
43. N. N. Bogolyubov, V. S. Vladimirov, A. A. Logunov, V. P. Maslov, E. F. Mishchenko, A. N. Tavkhelidze, L. D. Faddeev, A. A. Slavnov, D. V. Shirkov, V. G. Kadyshevskii, V. A. Matveev, V. A. Moskalenko, D. N. Zubarev, B. V. Medvedev, V. Ya. Fainberg, O. A. Khrustalev, I. Ya. Aref'eva, O. I. Zavialov, V. P. Pavlov, A. K. Pogrebkov, S. S. Horuzhy, “Mikhail Konstantinovich Polivanov (1930–1992)”, TMF, 90:2 (1992),  162  mathnet; Theoret. and Math. Phys., 90:2 (1992), 107  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019